# SDR ASAA0954699

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 10,518 hours, 2,999 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 8221604101
- Part serial: 16D4G7
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 10,518 hours, 2,999 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START W/ENG GENERATORS ON THE BUSSES FLT CONTROL MASTER CAUTION LIGHT ILLUMINATED ON RECALL.  SPD TRIM FAIL AND MACH TRIM FAIL LIGHTS ILLUMINATED ON OVERHEAD FD FLAG ILLUMINATED ON CAPTAIN'S EADI.  AFCS SYS A WARN LIGHT (BAT) C/B POPPED ON P18 PANEL.  UPON ARRIVING AT ACFT FOUND FCC A INACTIVE AND C/B P18 1 (D 1) OUT.  FAULT CONFIRMED NEEDS FCC "A" COMPUTER.  KASK 45851 CIRCUIT WD 22 14 11 NORMAL.  REPLACED FCC A REF 22 11 33 PB400. LOADED OPS SW USING MEDIA TYPE 1.  LWMP CKS OK REF LWMP CKLIST 22 00 01 730 801.  VERIFICATION FLIGHT SUCCESSFUL.
